This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Serious Rash With Lamotrigine After Carbamazepine Discontinuation: A Case Report

Anton A. Subuh Surja, MD; Kathryn E. Brotzge, MSN; and Rif S. El-Mallakh, MD

Published: March 15, 2005

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Lamotrigine is an anticonvulsant agent recently approved by the U.S. Food and Drug Administration for maintenance treatment of bipolar illness.1 Carbamazepine is also an antiepileptic drug commonly used as a mood stabilizer. Rash is frequently associated with both lamotrigine and carbamazepine, ranging from a mild, benign, nonserious rash to a more severe rash in the form of Stevens-Johnson syndrome or even toxic epidermal necrolysis.2-5‘ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 66

Quick Links: Neurologic and Neurocognitive , Seizure

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...